MathSciNet Relay Station
MathSciNet bibliographic data
MR637389 (82m:60100) 60J65
Shepp, L. A. On the integral of the absolute value of the pinned Wiener process. Ann. Probab. 10 (1982), no. 1, 234–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement